# SDR C2XA95IA422

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120RT
- Aircraft serial: 120185
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Profile
- Part number: 12004149001
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND T-PROFILE CORRODED AT FRAME 38.  MAINTENANCE REMOVED AND REPLACED THE T-PROFILE, AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
